# SDR 06FDEA04032

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AFT CARGO UNDER FLOOR STRINGER 49 LT HAS A STRINGER REPAIR BETWEEN FS 59/60 WITH 1 EA STRINGER SECTION AND 1 EA REPAIR SPLICE PREVIOUSLY INSTALLED REPAIR NOT TO BE IAW A310 SRM 53-10-14 FIG 201.  REPAIRED PER FEDEX EA6-5310-105014.
